# SDR ASAA0080657

- Difficulty date: November 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF.  REPLACED BATTERY PACK. LIGHTS OPERATED NORMALLY.
